... this drug?
It is possible. One of the more serious side effects of birth control pills is blood clots in the legs. It does sound like you mean both legs and feet though? - which probably means it is less likely to be a blood clot. You should contact your doctor.
If any of these adverse effects occur while you are taking oral contraceptives, call your doctor immediately:
* Sharp chest pain, coughing of blood, or sudden shortness of breath (indicating a possible clot in the lung)
* Pain in the calf (indicating a possible clot in the leg)
* Crushing chest pain or heaviness in the chest (indicating a possible heart attack)
* Sudden severe headache or vomiting, dizziness or fainting, disturbances of vision or speech, weakness, or numbness in an arm or leg (indicating a possible stroke)
* Sudden partial or complete loss of vision (indicating a possible clot in the eye)
* Breast lumps (indicating possible breast cancer or fibrocystic disease of the breast; ask your doctor or health care provider to show you how to examine your breasts)
* Severe pain or tenderness in the stomach area (indicating a possibly ruptured liver tumor)
* Difficulty in sleeping, weakness, lack of energy, fatigue, or change in mood (possibly indicating severe depression)
* Jaundice or a yellowing of the skin or eyeballs, accompanied frequently by fever, fatigue, loss of appetite, dark colored urine, or light colored bowel movements (indicating possible liver problems)
- Tri-Sprintec Information for Consumers
- Tri-Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 1 answer
Ive been taking loestrin for two months now after taking tri sprintec for a year the first month on?
Posted 8 Mar 2012 • 1 answer
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
Posted 14 Oct 2013 • 2 answers
Tri-Sprintec - I've been on this pill for seven months and taking it correctly. This is my inactive?
Posted 28 May 2017 • 0 answers